Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child seems to be overtly aggressive without reason after accidental intake of clonapax. Will it cause any permanent harm?

Hi, My son 2 years 11 months old has taken CLONAPAX 2mg. He kept feeling giddy and unable to walk...throwing tantrums. We went to a doctor and washed his stomach after about 2 hours time. He is now behaving aggressive...he hits everyone, pulls hair etc..which he normally does only when we don t give him what he wants....but now he is doing it more often and without reason. I was told that this is temporary until the effect of the tablet fades off. My question is will there be any affect that will be permanent?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Please do not get apprehensive as there is no likelihood of any permanent damage.

Dr. Gaurav
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor